# SDR CA050111001

- Difficulty date: January 5, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Boeing 737-2Q9
- Aircraft time: 59,645 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Gusset
- Part number: 654581945
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE PHASE 3 CHECK (137.5 HRS.), A 2.75 INCH CRACK WAS FOUND ON THE NOSE LANDING GEAR GUSSET WHILE CARRYING OUT SERVICE DIFFICULTY ALERT AL-2002-03.RETRACT ACTUATOR SUPPORT FITTING GUSSET REPLACED IAW SRM 51-30-2 FIG II. TIMES. 61981.7 CYCLES. 52905.
